Bias Associated with Maximum Likelihood Estimation of Multivariate Logistic Risk Function

McLachlan, GJ (1978). Bias Associated with Maximum Likelihood Estimation of Multivariate Logistic Risk Function. In: Biometrics. , , (172-172). .

Author McLachlan, GJ
Title of paper Bias Associated with Maximum Likelihood Estimation of Multivariate Logistic Risk Function
Proceedings title Biometrics   Check publisher's open access policy
Journal name Biometrics   Check publisher's open access policy
Publication Year 1978
Sub-type Published abstract
ISSN 0006-341X
Volume 34
Issue 1
Start page 172
End page 172
Total pages 1
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 00:25:24 EST by System User